MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04404483190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glucose reagent lot number is 73288001 and the expiration date is 31-aug-2024.The other reagent and electrode lot numbers and expiration dates were not provided.Calibration was last performed on (b)(6) 2023.The qc recovery data provided was acceptable.The field service engineer (fse) found that the rinse mechanism squeegee nozzle was hitting cells during the rinse mechanism operation.The fse adjusted and replaced the mechanism nozzles, adjusted the gear pump pressure, confirmed appropriate vacuum pump function, and performed a hardware check and precision check successfully.The customer performed qc successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3, hdlc3 hdl-cholesterol plus 3rd generation, gen.2 ise indirect for na and k results for 1 patient sample on a cobas 6000 c (501) module.The initial glucose result was 108 mg/dl, the initial hdl result was 12 mg/dl, the initial k result was 6.00 mmol/l, and the initial na result was 160 mmol/l.The customer noticed data flags on some of the other test results which prompted them to repeat the sample.The sample was repeated on another analyzer and the repeat glucose result was 87 mg/dl, the repeat hdl result was 52 mg/dl, the repeat k result was 4.34 mmol/l, and the repeat na result was 140 mmol/l.
 
Additional Manufacturer Narrative
The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18346980
Report Number1823260-2023-04069
Device Sequence Number12103931
Product Code JJE
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale